# SDR IPXA2017030614745

- Difficulty date: February 14, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AKC737215
- Condition: Cracked
- Location: Bs 2123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, TAIL BS 2123,  RBL 8 FRAME SHEAR TIE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE SHEAR TIE IAW DWG AKC7372 AND SRM 51-31-01.
